MAUDE Adverse Event Report: Moog Medical Devices Enteralite Infinity Enteral Feeding Pump; Enteral Infusion Pump

Moog Medical Devices Enteralite Infinity Enteral Feeding Pump; Enteral Infusion Pump
Model Number INFP01
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to mmd for evaluation.A dhr review was completed and did not show the currently reported issue.Because the device was not returned to mmd an investigation could not be completed.This report will be updated if the device is returned to mmd.
 
Event or Problem Description
The initial reporter stated that the pump was alarming dose done "a minute after feeding started".They stated that the pump was programmed at a rate of 500 ml and a dose of 200 ml.They stated that they tried to turn the pump off and back on, but that they were unable to turn it off.Mmd did follow up with the initial reporter who stated that the patient had not experienced any adverse effects due to the complaint and that they had no additional information to provide.(b)(4).

Brand Name
Enteralite Infinity Enteral Feeding Pump
Common Device Name
Enteral Infusion Pump
Manufacturer (Section D)
Moog Medical Devices
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
Moog Medical Devices
4314 zevex park lane
salt lake city UT 84123
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
+1(801)264-1001
MDR Report Key25750238
Report Number1722139-2026-00170
Device Sequence Number10147209
Product Code LZH
UDI-Device Identifier10814844000181
UDI-Public10814844000181
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K031199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINFP01
Device Catalogue NumberINFP01
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/14/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown